MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS VM8: MICROSTREAM CO2; COMPACT PORTABLE PATIENT MONITORS

PHILIPS MEDICAL SYSTEMS VM8: MICROSTREAM CO2; COMPACT PORTABLE PATIENT MONITORS
Model Number 863066
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported speaker error.The customer confirmed that the device was not connected to a patient when this event happened.

Brand Name
VM8: MICROSTREAM CO2
Common Device Name
COMPACT PORTABLE PATIENT MONITORS
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key8670198
Report Number1218950-2019-03995
Device Sequence Number16209090
Product Code MHX
UDI-Device Identifier00884838000063
UDI-Public(01)00884838000063
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K052707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863066
Device Catalogue Number863066
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2019
Initial Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1